Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Jan 20, 2017, 3:28 PM EST. It took effect at Jan 21, 2017, 7:00 AM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2017, 3:28 PM EST (20:28 UTC)
- In effect from
- Jan 21, 2017, 7:00 AM EST
- Expired
- Jan 22, 2017, 1:00 PM EST
- In force
- 30 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
464 WHUS72 KTAE 202028 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 328 PM EST FRI JAN 20 2017 ...SMALL CRAFT ADVISORY SATURDAY THROUGH MONDAY NIGHT... GMZ750-770-210400- /O.NEW.KTAE.SC.Y.0003.170121T1200Z-170124T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 328 PM EST FRI JAN 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 7 AM EST TUESDAY. * WINDS...SOUTH 20 TO 25 KNOTS SATURDAY. WEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY. * WAVES/SEAS...5 TO 7 FEET SATURDAY...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 19 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-210400- /O.NEW.KTAE.SC.Y.0003.170122T0000Z-170124T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 328 PM EST FRI JAN 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM SATURDAY TO 7 AM EST TUESDAY. * WINDS...SOUTH 20 TO 25 KNOTS SATURDAY NIGHT. WEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY NIGHT THROUGH MONDAY. * WAVES/SEAS...5 TO 7 FEET SATURDAY NIGHT...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 17 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER/WOOL
6 follow-up statements
336 WHUS72 KTAE 210238 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 938 PM EST FRI JAN 20 2017 ...SMALL CRAFT ADVISORY SATURDAY THROUGH MONDAY NIGHT FOR HIGH WINDS AND SEAS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG BEND... GMZ750-770-211000- /O.CON.KTAE.SC.Y.0003.170121T1200Z-170124T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 938 PM EST FRI JAN 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 7 AM EST TUESDAY... * WINDS...SOUTH 20 TO 25 KNOTS SATURDAY. WEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY. * WAVES/SEAS...5 TO 7 FEET SATURDAY...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 19 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-211000- /O.CON.KTAE.SC.Y.0003.170122T0000Z-170124T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 938 PM EST FRI JAN 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 7 AM EST TUESDAY... * WINDS...SOUTH 20 TO 25 KNOTS SATURDAY NIGHT. WEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY NIGHT THROUGH MONDAY. * WAVES/SEAS...5 TO 7 FEET SATURDAY NIGHT...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 17 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
990 WHUS72 KTAE 211051 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 551 AM EST SAT JAN 21 2017 ...SMALL CRAFT ADVISORY THROUGH MONDAY NIGHT FOR HIGH WINDS AND SEAS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG BEND... GMZ750-770-212100- /O.CON.KTAE.SC.Y.0003.170121T1200Z-170124T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 551 AM EST SAT JAN 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS...SOUTH 20 TO 25 KNOTS TODAY. WEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY. * WAVES/SEAS...5 TO 7 FEET TODAY...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 19 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-212100- /O.CON.KTAE.SC.Y.0003.170122T0000Z-170124T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 551 AM EST SAT JAN 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY... * WINDS...SOUTH 20 TO 25 KNOTS SATURDAY NIGHT. WEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY NIGHT THROUGH MONDAY. * WAVES/SEAS...5 TO 7 FEET SATURDAY NIGHT...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 17 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
756 WHUS72 KTAE 211506 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1006 AM EST SAT JAN 21 2017 ...SMALL CRAFT ADVISORY THROUGH MONDAY NIGHT FOR HIGH WINDS AND SEAS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG BEND... GMZ750-770-212130- /O.CON.KTAE.SC.Y.0003.000000T0000Z-170124T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1006 AM EST SAT JAN 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS...SOUTH 20 TO 25 KNOTS TODAY. WEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY. * WAVES/SEAS...5 TO 7 FEET TODAY...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 19 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-212130- /O.CON.KTAE.SC.Y.0003.170122T0000Z-170124T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1006 AM EST SAT JAN 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY... * WINDS...SOUTH 20 TO 25 KNOTS SATURDAY NIGHT. WEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY. * WAVES/SEAS...5 TO 7 FEET SATURDAY NIGHT...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 17 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
422 WHUS72 KTAE 220341 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1041 PM EST SAT JAN 21 2017 ...SMALL CRAFT ADVISORY THROUGH MONDAY NIGHT FOR HIGH WINDS AND SEAS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG BEND... GMZ750-770-221530- /O.CON.KTAE.SC.Y.0003.000000T0000Z-170124T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1041 PM EST SAT JAN 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS...SOUTH 20 TO 25 KNOTS TODAY. WEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY. * WAVES/SEAS...5 TO 7 FEET TODAY...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 19 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-221530- /O.CON.KTAE.SC.Y.0003.000000T0000Z-170124T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1041 PM EST SAT JAN 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS...SOUTH 20 TO 25 KNOTS SATURDAY NIGHT. WEST 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY. * WAVES/SEAS...5 TO 7 FEET SATURDAY NIGHT...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 17 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
105 WHUS72 KTAE 220847 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 AM EST SUN JAN 22 2017 ...GALE WARNING NOW IN EFFECT BEGINNING THIS AFTERNOON... GMZ750-770-221700- /O.EXT.KTAE.SC.Y.0003.000000T0000Z-170122T1800Z/ /O.NEW.KTAE.GL.W.0002.170122T1800Z-170123T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 347 AM EST SUN JAN 22 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST MONDAY. * WINDS...SOUTHWEST 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 19 FEET OFFSHORE TONIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ730-755-765-775-221700- /O.EXT.KTAE.SC.Y.0003.000000T0000Z-170122T1800Z/ /O.NEW.KTAE.GL.W.0002.170122T1800Z-170123T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 347 AM EST SUN JAN 22 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST MONDAY. * WINDS...SOUTHWEST 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 17 FEET OFFSHORE TONIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
301 WHUS72 KTAE 221525 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1025 AM EST SUN JAN 22 2017 ...GALE WARNING NOW IN EFFECT BEGINNING THIS AFTERNOON... GMZ750-770-222200- /O.CON.KTAE.SC.Y.0003.000000T0000Z-170122T1800Z/ /O.CON.KTAE.GL.W.0002.170122T1800Z-170123T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1025 AM EST SUN JAN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... * WINDS...SOUTHWEST 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 19 FEET OFFSHORE TONIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ730-755-765-775-222200- /O.CON.KTAE.SC.Y.0003.000000T0000Z-170122T1800Z/ /O.CON.KTAE.GL.W.0002.170122T1800Z-170123T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1025 AM EST SUN JAN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... * WINDS...SOUTHWEST 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 17 FEET OFFSHORE TONIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ CAMP
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 3:26 PM EST, 2 minutes earlier.
Area forecast discussion, Jan 20, 3:26 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
326 PM EST Fri Jan 20 2017
...Multiple Rounds of Severe Weather Possible This Weekend...
.NEAR TERM [Through Tonight]...
In the upper levels a ridge is over most of Florida with a broad
trough to the west over the Mississippi River Valley. At the surface
southerly low level flow continues to bring warm moist air from the
Gulf. A batch of steady rain will move in from the west during the
overnight hours. POPs are 60 to 70 pecent in Southeast Alabama,
Southwest Georgia and the Florida Panhandle. POPs are 30 to 50
percent elsewhere. A few rumbles of thunder are possible. Lows will
be in the mid 60s.
.SHORT TERM [Saturday Through Sunday Night]...
A complicated pattern is setting up across the forecast area for the
weekend as an energetic system evolves across the Southern U.S. An
upper low is forecast to cut off over the southern High Plains
Saturday and move quickly eastward to Alabama by 00Z Monday. The
initial round of severe weather will develop in a warm air advection
regime along the Gulf Coast on Saturday under diffluent flow aloft
and with a broad and weakening low level jet. Unusually steep mid
level lapse rates will mean large hail is a possibility with this
system on Saturday. Deep layer bulk shear values of around 50 kt and
and decent low level shear will allow for both a damaging wind and
tornado threat, particularly if we can get some discrete cell
development. Shear will increase even further Saturday night into
Sunday as the low level jet over Alabama strengthens (deep layer
shear near 80 kt and 0-1km near 40 kt) with all three modes of
severe weather possible. Streaks of high updraft helicity from many
CAM members indicate the potential for one or two strong (EF2 or
higher), possibly long-track tornadoes. The Storm Prediction Center
has most of the forecast area under an enhanced risk for severe
storms from Saturday into Sunday. After sunrise Sunday, the severe
threat will be over for our western zones and end by roughly midday
across the central zones and the mid afternoon further east.
.LONG TERM [Monday Through Friday]...
As the big upper trough pulls east, we will dry out on Monday. While
it will be cooler, temperatures really only settle back down to
where they are supposed to be in late January for Tuesday. We'll be
back in the 70s on Wednesday. Another cold front will then bring a
chance of showers to the region Wednesday evening through Friday
morning. A colder air mass will follow this second front with highs
Friday only in the 50s for most areas.
&&
.AVIATION [Through 18Z Saturday]...
Showers are forming over the Florida Panhandle and Big Bend. They
will continue to develop and spread into Southeast Alabama and
Southwest Georgia this afternoon. A few thunderstorms cannot be
ruled out. After sunset showers will dissipate and ceilings and
visibilities will deteriorate rapidly. Overnight a steady rain will
move in from the west. LIFR conditions are likely in the early
morning hours. Conditions will be slow to improve in the morning.
Southerly winds will be gusty on Saturday.
&&
.MARINE...
Onshore winds will increase overnight and small craft advisory
conditions will overspread the region from west to east on Saturday.
After a cold frontal passage on Sunday, sustained winds will
approach gale force and we will certainly see frequent gusts at that
level. We therefore anticipate needing to issue a gale watch/warning
at some point. Significant wave heights will rise as high as 9 feet
or so ahead of the front and increase to 15 feet behind it.
Conditions will not drop below headline criteria until Tuesday.
&&
.FIRE WEATHER...
Several rounds of thunderstorms this weekend will keep relative
humidity high through early next week and fuel moistures high
through the period. Transport and 20 foot winds will be elevated
with this series of approaching systems, which will cause high
dispersions on Sunday.
&&
.HYDROLOGY...
Widespread storm total rainfall of 3 to 4 inches is expected across
most of the forecast area. Rivers have been able to drop enough
since the most recent floods that we are not expecting any to reach
flood stage with this event. Likewise, coastal flooding is not
anticipated at this time, although tides will be running a foot or
two above normal.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 65 76 65 76 51 / 50 80 90 80 30
Panama City 67 74 67 72 54 / 60 70 80 80 30
Dothan 64 74 62 72 49 / 70 90 100 60 30
Albany 64 74 62 74 50 / 60 90 100 80 30
Valdosta 64 76 64 76 50 / 40 80 90 80 30
Cross City 64 77 65 76 53 / 30 50 60 80 60
Apalachicola 67 74 67 73 55 / 50 60 70 80 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday morning for Coastal Bay-
Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory from 7 PM Saturday to 7 AM EST Tuesday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River Fl out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach out 20 NM-Waters
from Suwannee River to Apalachicola FL from 20 to 60 NM.
Small Craft Advisory from 7 AM Saturday to 7 AM EST Tuesday for
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...McDermott
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...McDermott
MARINE...Wool
FIRE WEATHER...Moore
HYDROLOGY...WoolThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 10:35 PM EST | Special Marine Warning | TAE | 85 min | |
| Jan 19, 11:50 PM EST | Special Marine Warning | TAE | 115 min | |
| Jan 20, 1:00 AM EST | Special Marine Warning | TAE | 90 min | |
| Jan 20, 2:21 AM EST | Special Marine Warning | TAE | 84 min | |
| Jan 20, 2:47 AM EST | Special Weather Statement | TAE | Wakulla | 28 min |
| Jan 20, 2:49 AM EST | Special Marine Warning | TAE | 41 min | |
| Jan 20, 11:03 AM EST | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 4 days |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.